MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number RFP-100A
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a bmc rf puncture generator was selected for use during a portal vein re-cannulization procedure, and once connected to the connector cables and a non-boston scientific wire the console gave the alert a029.The grounding pad was connected and no error was given.However, once the devices were connected to the generator along with the connector cable, again the error was displayed.To troubleshoot, the bmc generator was turned off and back on after the message.Also, the connector cables for two non-boston scientific wires were unplugged and plugged back in and the error persisted.No patient complications were reported.The procedure was aborted.The device is not expected to be returned for analysis.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Correction to the initial mdr: the fields d2a (common device name), (initial reporter title) and (bsc aware date) were updated.Thus, this supplemental report is being filed.T was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a bmc rf puncture generator was selected for use during a portal vein re-cannilazation procedure, and once connected to the connector cables and a non-boston scientific wire the console gave the alert a029.The grounding pad was connected and no error was given.However, once the devices were connected to the generator along with the connector cable, again the error was displayed.To troubleshoot, the bmc generator was turned off and back on after the message.Also, the connector cables for two non-boston scientific wires were unplugged and plugged back in and the error persisted.No patient complications were reported.The procedure was aborted.The device is not expected to be returned for analysis.This event is being reported for aborted/cancelled procedure with a patient under sedation.

Brand Name
BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17343218
Report Number2124215-2023-37619
Device Sequence Number12486155
Product Code GEI
UDI-Device Identifier00685447000969
UDI-Public00685447000969
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFP-100A
Device Lot Number200117-010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer07/04/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown